Juanjo Rué Perna

Associate professor at UPC
Research area: Discrete Mathematics

PhD in Mathematics obtained at UPC


Associate Professor at the Department of Mathematics at UPC Barcelona (Feb 2016 –  today).

Previous positions:

  • Professor-W1 at Freie Universität Berlin and Berlin Mathematical School faculty member (October 2013- January 2016).
  • JAE-DOC postdoctoral fellow at ICMAT and faculty member at Universidad Autóma de Madrid (October 2010-September 2013).
  • CNRS postdoctoral researcher at École Polytechnique (Paris), under the ERC project ‘ExploreMaps’ (October 2009-September 2010)

Grants (as Principal Investigator):

  • Marie Curie Career integration grant 2013.
  • DAAD collateral project France-Germany.

Research lines

  • Discrete Mathematics
  • Additive Combinatorics
  • Random Discrete Structures

Selected publications

  • Drmota, M., Ramos, L. and Rué, J.: Subgraph statistics in subcritical graph classes. Random Structures and Algorithms, Volume 51, Issue 4 631–673.
  • Noy, M., Ravelomanana, V. and Rué, J.: On the probability of planarity of a random graph near the critical point. Proceedings of the American Mathematical Society 143 (2015): 925-936.
  • Giménez, O., Noy, M. and Rué, J.: Graph classes with given 3-connected components: asymptotic enumeration and random graphs. Random Structures & Algorithms, 42 (4) (2013), 438-479.
  • Drmota, M., Fusy, E. Kang, M., Kraus, V. and Rué J.: Asymptotic study of subcritical graph classes. SIAM Journal on Discrete Mathematics, 25 (4) (2011), 1615-1651.
  • Cilleruelo, J. and Rué, J. : On a question of Sárkozy and Sós for bilinear forms, Bulletin of the London Mathematical Society, 41 (2) (2009), 274-280.